MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES 90K¿ ADVANTAGE IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES 90K¿ ADVANTAGE IMPLANT; COCHLEAR IMPLANT
Model Number CI-1500-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient reportedly experienced an infection.The recipient's device was explanted.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: sections b.3, d.6b, & h.6.The recipient's device was explanted.The recipient will not be re-implanted.The wound healed.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section d.9.Bipolar cautery was reportedly used during the surgery.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Correction information: sections h.4, h.10.Additional information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.The device passed external visual inspection and the photographic imaging inspection.System lock could not be obtained at any spacing.This is not believed to be related to the return reason and is believed to have occurred post revision surgery.An electrical test could not be performed due to the system lock.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.However, lock could not be obtained.This is not related to the return reason.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES 90K¿ ADVANTAGE IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key24209285
Report Number3006556115-2026-00109
Device Sequence Number13168010
Product Code MCM
UDI-Device Identifier07630016828638
UDI-Public(01)07630016828638(11)150319(17)171231
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2017
Device Model NumberCI-1500-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/25/2026
05/08/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale